Special issue dedicated to Gen-ichirô Sunouchi on his sixtieth birthday
VOL. 24 · NO. 2 | 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 24 (2), (1972)
No abstract available
Articles
Richard Askey
Tohoku Math. J. (2) 24 (2), 109-119, (1972) DOI: 10.2748/tmj/1178241523
KEYWORDS: 33A65
No abstract available
R. P. Boas Jr.
Tohoku Math. J. (2) 24 (2), 121-125, (1972) DOI: 10.2748/tmj/1178241524
KEYWORDS: 42A68
No abstract available
P. L. Butzer, R. J. Nessel, W. Trebels
Tohoku Math. J. (2) 24 (2), 127-140, (1972) DOI: 10.2748/tmj/1178241525
KEYWORDS: 41A40
No abstract available
T. M. Flett
Tohoku Math. J. (2) 24 (2), 141-151, (1972) DOI: 10.2748/tmj/1178241526
KEYWORDS: 26A54, 46G99
No abstract available
Günther Goes
Tohoku Math. J. (2) 24 (2), 153-165, (1972) DOI: 10.2748/tmj/1178241527
KEYWORDS: 40E05, 40H05
No abstract available
Yoshinori Haga, Zirô Takeda
Tohoku Math. J. (2) 24 (2), 167-190, (1972) DOI: 10.2748/tmj/1178241528
KEYWORDS: 46L10
No abstract available
Hiroshi Hirokawa
Tohoku Math. J. (2) 24 (2), 191-199, (1972) DOI: 10.2748/tmj/1178241529
KEYWORDS: 40E05
No abstract available
Satoru Igari
Tohoku Math. J. (2) 24 (2), 201-206, (1972) DOI: 10.2748/tmj/1178241530
KEYWORDS: 44A15, 33A40, 33A65, 40G05
No abstract available
W. B. Jurkat, A. Peyerimhoff
Tohoku Math. J. (2) 24 (2), 207-221, (1972) DOI: 10.2748/tmj/1178241531
KEYWORDS: 30A08, 34A20
No abstract available
Makoto Kaneko
Tohoku Math. J. (2) 24 (2), 223-232, (1972) DOI: 10.2748/tmj/1178241532
KEYWORDS: 30A78, 40G05
No abstract available
Masakiti Kinukawa
Tohoku Math. J. (2) 24 (2), 233-243, (1972) DOI: 10.2748/tmj/1178241533
KEYWORDS: 42A92
No abstract available
Sumiyuki Koizumi
Tohoku Math. J. (2) 24 (2), 245-249, (1972) DOI: 10.2748/tmj/1178241534
KEYWORDS: 46E35
No abstract available
Isao Miyadera
Tohoku Math. J. (2) 24 (2), 251-261, (1972) DOI: 10.2748/tmj/1178241535
KEYWORDS: 47D05
No abstract available
Takahiro Mizuhara
Tohoku Math. J. (2) 24 (2), 263-268, (1972) DOI: 10.2748/tmj/1178241536
KEYWORDS: 42A18
No abstract available
Seiki Mori
Tohoku Math. J. (2) 24 (2), 269-274, (1972) DOI: 10.2748/tmj/1178241537
KEYWORDS: 30A70
No abstract available
Saburô Nakata
Tohoku Math. J. (2) 24 (2), 275-280, (1972) DOI: 10.2748/tmj/1178241538
KEYWORDS: 42A56
No abstract available
Sadahiro Saeki
Tohoku Math. J. (2) 24 (2), 281-299, (1972) DOI: 10.2748/tmj/1178241539
KEYWORDS: 43A45, 46M05
No abstract available
Hiroshi Sakata
Tohoku Math. J. (2) 24 (2), 301-307, (1972) DOI: 10.2748/tmj/1178241540
KEYWORDS: 40G99
No abstract available
S. M. Shah
Tohoku Math. J. (2) 24 (2), 309-318, (1972) DOI: 10.2748/tmj/1178241541
KEYWORDS: 42A28
No abstract available
Shigeru Takahashi
Tohoku Math. J. (2) 24 (2), 319-329, (1972) DOI: 10.2748/tmj/1178241542
KEYWORDS: 42A44
No abstract available
Yǔkichi Tanno
Tohoku Math. J. (2) 24 (2), 331-345, (1972) DOI: 10.2748/tmj/1178241543
KEYWORDS: 44A35, 30A16, 44A10, 44A40
No abstract available
Rolf Trautner
Tohoku Math. J. (2) 24 (2), 347-352, (1972) DOI: 10.2748/tmj/1178241544
KEYWORDS: 44A50, 30A80
No abstract available
Kôzô Yabuta
Tohoku Math. J. (2) 24 (2), 353-357, (1972) DOI: 10.2748/tmj/1178241545
KEYWORDS: 32E25
No abstract available
Sadayuki Yamamuro
Tohoku Math. J. (2) 24 (2), 359-370, (1972) DOI: 10.2748/tmj/1178241546
KEYWORDS: 46G05, 47H99
No abstract available
Back Matter
Tohoku Math. J. (2) 24 (2), (1972)
No abstract available
Back to Top